# SDR 95ZZZX6691

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310115117
- Condition: Debonded
- Location: M/R
- Part time: 957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS A RETIREMENT LIFE OF 5,000 HOURS.  ITEMS HAVE EXCESSIVE DELAMINATION AND DEBONDING.  ITEMS IN SERVICE FROM 4-5 YEARS.
